# SDR DALA2020031001766

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 71,324 hours, 26,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cover
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 BROADCAST T/V ANT COVER HAS DAMAGE AT AFT MOUNTING HOLE. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT CLASS 2 REPAIR AT EDGEBAND IAW 5G SRM. (1519401)
